# SDR DALA2019081104694

- Difficulty date: August 11, 2019
- Submitted: August 11, 2019
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 70,376 hours, 51,877 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT ENG FAILURE 2-4 SEC AFTER LIFT OFF ENGINE INDICATIONS SHOWED 0 PER N2 AND 0 PER NE EGT APROX 628 SHUT DOWN ENGINE IAW CHECKLIST. REPLACE NR 1 ENGINE ON SPC 88-7110-9-010.
